# SDR USAASB97164

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043231
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE FOUND THE AFT RIGHT SERVICE DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP DURING A THROUGH FLIGHT TRANSIT CHECK.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY, POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
